Guang Yang
Results

Journal Article
Coupled MRT Lattice Boltzmann Study of Electrokinetic Mixing of Power-Law Fluids in Microchannels with Heterogeneous Surface Potential
Advances in Applied Mathematics and Mechanics, Vol. 10 (2018), Iss. 6 : pp. 1478–1496

Journal Article
A Mass Conservative Lattice Boltzmann Model for Two-Phase Flows with Moving Contact Lines at High Density Ratio
Communications in Computational Physics, Vol. 26 (2019), Iss. 4 : pp. 1098–1117

Journal Article
DNS Study on Vortex and Vorticity in Late Boundary Layer Transition
Communications in Computational Physics, Vol. 22 (2017), Iss. 2 : pp. 441–459

Journal Article
An Improved Eigenvalue Perturbation Bound on a Nonnormal Matrix and Its Application in Robust Stability Analysis
Journal of Computational Mathematics, Vol. 11 (1993), Iss. 1 : pp. 1–6

Journal Article
Solution of an Overdetermined System of Linear Equations in L2, L∞, LP Norm Using L.S. Techniques
Journal of Computational Mathematics, Vol. 10 (1992), Iss. 1 : pp. 29–38

Journal Article
Stability Analysis of an Eco-Epidemiological Model with Time Delay and Holling Type-III Functional Response
Journal of Nonlinear Modeling and Analysis, Vol. 4 (2022), Iss. 3 : pp. 514–528

Journal Article
Dynamics for Three Dimensional Generalized Navier-Stokes Equations with Delay
Journal of Partial Differential Equations, Vol. 35 (2022), Iss. 2 : pp. 123–147

Journal Article
Blow-Up Solution of the 3D Viscous Incompressible MHD System
Journal of Partial Differential Equations, Vol. 33 (2020), Iss. 2 : pp. 109–118

Journal Article
Well-Posedness for the 2D Non-Autonomous Incompressible Fluid Flow in Lipschitz-like Domain
Journal of Partial Differential Equations, Vol. 32 (2019), Iss. 1 : pp. 77–92

Journal Article
Approximation of Smooth Stable Invariant Manifolds for Stochastic Partial Differential Equations
Journal of Partial Differential Equations, Vol. 32 (2019), Iss. 2 : pp. 112–128

Journal Article
Pullback Dynamics of 2D Non-autonomous Navier-Stokes Equations with Klein-Voight Damping and Multi-delays
Journal of Partial Differential Equations, Vol. 29 (2016), Iss. 4 : pp. 302–319

Journal Article
BKM's Criterion of Weak Solutions for the 3D Boussinesq Equations
Journal of Partial Differential Equations, Vol. 27 (2014), Iss. 1 : pp. 64–73